MathSciNet Relay Station
MathSciNet bibliographic data
MR269957 34.95
Goebel, K.; Rzymowski, W. An existence theorem for the equation $x\sp{\prime} =f(t,\,x)$ in Banach space. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 1970 367–370.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement